PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 1 | 51-62
Tytuł artykułu

A constructive method for solving stabilization problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem of asymptotic stabilization for a class of differential inclusions is considered. The problem of choosing the Lyapunov functions from the parametric class of polynomials for differential inclusions is reduced to that of searching saddle points of a suitable function. A numerical algorithm is used for this purpose. All the results thus obtained can be extended to cover the discrete systems described by difference inclusions.
Twórcy
  • Institute of Mathematics and Computer Sciences, Ernst-Moritz-Arndt University of Greifswald, Jahnstr. 15a, D-17487 Greifswald, Germany
Bibliografia
  • [1] N.N. Krasovskii, Stability of Motion, Stanford University Press, Stanford, CA 1963.
  • [2] A.F. Filippov, Stability for differential equations with discontinuous and many-valued right-hand sides, Differents. Uravn. 15 (1979), 1018-1027.
  • [3] M. Kisielewicz, Differential Inclusions and Optimal Control, PWN-Kluver Acad. Publ., Dordrecht 1991.
  • [4] V. Boltyanski, H. Martini and V. Soltan, Geometric Methods and Optimization Problems, Kluver Academic Publishers, Dordrecht 1999.
  • [5] A.F. Filippov, Differential Equations with Discontinuous Right-Hand Side, Nauka, Moskow 1983. (in Russian)
  • [6] J.P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin 1984.
  • [7] A.P. Molchanov and Ye.S. Pyatnitskiy, Absolute instability of nonlinear nonstationary systems, Automation and Remote Control 43 (1982), 147-157.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.